BibTeX record journals/dm/Ding93b

download as .bib file

@article{DBLP:journals/dm/Ding93b,
  author    = {Guoli Ding},
  title     = {Stable sets versus independent sets},
  journal   = {Discrete Mathematics},
  volume    = {117},
  number    = {1-3},
  pages     = {73--87},
  year      = {1993},
  url       = {https://doi.org/10.1016/0012-365X(93)90325-N},
  doi       = {10.1016/0012-365X(93)90325-N},
  timestamp = {Sun, 28 May 2017 13:25:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Ding93b},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics